×

Found 25,650 Documents (Results 1–100)

Non-homogeneous boundary value problems of the Kawahara equation posed on a finite interval. (English) Zbl 07629231

PDF BibTeX XML Cite
Full Text: DOI

Fractional Sobolev spaces and inequalities. (English) Zbl 07575925

Cambridge Tracts in Mathematics 230. Cambridge: Cambridge University Press (ISBN 978-1-00-925463-2/hbk; 978-1-00-925462-5/ebook). x, 157 p. (2023).
PDF BibTeX XML Cite
Full Text: DOI

Direct and inverse theorems of the approximation of functions by algebraic polynomials and splines in the norms of the Sobolev space. (English. Russian original) Zbl 07644828

Russ. Math. 66, No. 6, 65-72 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 6, 79-86 (2022).
MSC:  41Axx 65Nxx 35Jxx
PDF BibTeX XML Cite
Full Text: DOI

The total approximation method for the Dirichlet problem for multidimensional Sobolev-type equations. (English. Russian original) Zbl 07640130

Russ. Math. 66, No. 4, 12-23 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 4, 15-26 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software